# SDR JJBA20220728031

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,638 hours, 24,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AFT OF RHA ESCAPE HATCH IS NOT SECURED. RESECURRED RH ESCAPE HATCH EXIT MARKING SIGN ASSY FRAME. NO FURTHER DEFECTS NOTED.
